# SDR AALA20141112013

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 46,735 hours, 22,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 5910369231
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE HAS DEEP GOUGE IN UPPER SKIN 6 INCHES FROM OTBD END.  REPAIR ENCLOSURE IAW AARD 53-20-00-11 REPAIR 11.
